# SDR CALA2015010692909

- Difficulty date: January 2, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 99,575 hours, 11,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND THE LT NR 4 DOOR G5 GALLEY LIGHT, NR 3 DOOR LAVATORY 112 EMER LIGHT INOPERATIVE.  REPLACED THE LT NR 4 DOOR G5 GALLEY LIGHT, NR 3 DOOR LAVATORY 112 EMER LIGHT & TEST FOUND PASSED IAW AMM 33-51-12.
